# SDR HEEA107354

- Difficulty date: July 13, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N392PH
- Make and model: Skrsky S92A
- Aircraft serial: 920015
- Aircraft time: 128 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 9230708815101
- Part serial: 0029
- Condition: Failed
- Location: Cockpit
- Part time: 128 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE FAILED.  RETURNED TO DEPARTURE.  MAINTENANCE REPLACED FUEL SELECTOR VALVE.
